# SDR DHLA201000078

- Difficulty date: July 6, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 560-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT.- NR 6 TRACK LUGS WORN (STA 560.000 - 610.000) PERFORMED MAJOR REPAIR IAW SRM 53-2-3 FIG 14, SHEET 1, PG 49-50. REMOVED EXISTING SPLICES AND CUT OUT TRACK DAMAGED SEGMENT IAW SRM 53-2-3 FIG. 14 SHEET 1, SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED TRACK SEGMENT & SPLICES  IAW SRM 53-2-3 PG 49-50 FIG 14 SHEET 1, SRM 51-2-0, FIG 50, SHEET 73. CLEANED, TREATED AND PRIMED AREA & TRACK SEGMENT, NEW SPLICES &  EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED TRACK SEGMENT, NEW SPLICES AND REINSTALLED SPLICES IAW SRM 53-2-3, FIG 14 SHEET 1, SRM 51-1-11, SRM 51-3-0, SRM 51-3-1.
